Next Article in Journal
On the Global Nonexistence of a Solution for Wave Equations with Nonlinear Memory Term
Next Article in Special Issue
Global Dynamics and Bifurcations of an Oscillator with Symmetric Irrational Nonlinearities
Previous Article in Journal
Dynamic Modeling and Response Analysis of Dielectric Elastomer Incorporating Fractional Viscoelasticity and Gent Function
Previous Article in Special Issue
Heart Rhythm Analysis Using Nonlinear Oscillators with Duffing-Type Connections
 
 

Order Article Reprints

Journal: Fractal Fract., 2023
Volume: 7
Number: 787

Article: The Analytical Stochastic Solutions for the Stochastic Potential Yu–Toda–Sasa–Fukuyama Equation with Conformable Derivative Using Different Methods
Authors: by Sahar Albosaily, Elsayed M. Elsayed, M. Daher Albalwi, Meshari Alesemi and Wael W. Mohammed
Link: https://www.mdpi.com/2504-3110/7/11/787

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop